ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

March 2017 , Volume 9 , Issue 1

Select all articles

Export/Reference:

Second-order constrained variational problems on Lie algebroids: Applications to Optimal Control
Leonardo Colombo
2017, 9(1): 1-45 doi: 10.3934/jgm.2017001 +[Abstract](1219) +[HTML](15) +[PDF](680.5KB)
Covariant Hamiltonian field theories on manifolds with boundary: Yang-Mills theories
Alberto Ibort and Amelia Spivak
2017, 9(1): 47-82 doi: 10.3934/jgm.2017002 +[Abstract](882) +[HTML](4) +[PDF](785.0KB)
The 2-plectic structures induced by the Lie bialgebras
Mohammad Shafiee
2017, 9(1): 83-90 doi: 10.3934/jgm.2017003 +[Abstract](789) +[HTML](4) +[PDF](332.0KB)
Uniform motions in central fields
Martin Swaczyna and Petr Volný
2017, 9(1): 91-130 doi: 10.3934/jgm.2017004 +[Abstract](897) +[HTML](3) +[PDF](879.7KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]